Advances in Pure Mathematics

Vol.6 No.12(2016), Paper ID 72072, 9 pages



Inequalities for Dual Orlicz Mixed Quermassintegrals


Lijuan Liu


School of Mathematics and Computational Science, Hunan University of Science and Technology, Xiangtan, China


Copyright © 2016 Lijuan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Liu, L. (2016) Inequalities for Dual Orlicz Mixed Quermassintegrals. Advances in Pure Mathematics, 6, 894-902. doi: 10.4236/apm.2016.612067.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.